# SDR JGV2002F00003

- Difficulty date: April 25, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N713QS
- Make and model: Cessna 650
- Aircraft serial: 6507103
- Engine: Garrtt TFE731*
- System (JASC): 2432 · Battery/Charger System
- Part: Connector
- Condition: Damaged
- Location: Sensor
- Component: Battery, Saft
- Component part number: 407814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR PINS RECESSES EXCESSIVELY INTO HOUSING OF CONNECTOR.  FOUND DURING SCHEDULES INSPECTION OF BATTERY.  PROBABLE CAUSE IS IMPROPER ASSEMBLY OF CONNECTOR DURING MANUFACTURE (BUILD-UP) OF SENSOR ASSEMBLY.  RECOMMEND MANUFACTURER (SAFT) TIGHTEN THEIR QUALITY ASSURANCE PROCEDURES.
